Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments
HTML articles powered by AMS MathViewer

by Bin Han and Qun Mo PDF
Proc. Amer. Math. Soc. 132 (2004), 77-86 Request permission

Abstract:

In this note, we show that one can derive from any $B$-spline function of order $m$ ($m\in \mathbb N$) an MRA tight wavelet frame in $L_2(\mathbb R)$ that is generated by the dyadic dilates and integer shifts of three compactly supported real-valued symmetric wavelet functions with vanishing moments of the highest possible order $m$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40, 41A15, 41A25
  • Retrieve articles in all journals with MSC (2000): 42C40, 41A15, 41A25
Additional Information
  • Bin Han
  • Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
  • MR Author ID: 610426
  • Email: bhan@math.ualberta.ca
  • Qun Mo
  • Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
  • Email: mo@math.ualberta.ca
  • Received by editor(s): April 9, 2002
  • Published electronically: July 28, 2003
  • Additional Notes: Research was supported in part by NSERC Canada under Grant G121210654 and by Alberta Innovation and Science REE under Grant G227120136
  • Communicated by: David R. Larson
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 77-86
  • MSC (2000): Primary 42C40, 41A15, 41A25
  • DOI: https://doi.org/10.1090/S0002-9939-03-07205-8
  • MathSciNet review: 2021250